# SDR 2013FA0000337

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: General aviation
- Aircraft: N9UX
- Make and model: Gulstm GV
- Aircraft serial: 528
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 5021057055020157
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NYLON WEBBING AND THREAD WAS USED WHEN THE OEM DATA STATES POLYESTER WEBBING AND THREAD SHOULD HAVE BEEN USED. THE LENGTHS OF THE BELTS ARE NOT WITHIN THE OEM TOLERANCE, IMPROPER IDENTIFICATION, THE OEM DATA WAS NOT TRANSFERRED ONTO THE TAGS, COULD COMPROMISE CHAIN OF RESPONSIBILITY FOR TRACEABILITY REQUIREMENTS.  HAD ALL NEW BELTS MFG AND INSTALLED ON THE ACFT. THIS INCLUDES ALL NEW HARDWARE AND WEBBING.
